# SDR 97ZZZX3057

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3120
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATW - RT WING JO-BOLT RIB NR 2 USED 3 OVERSIZED FASTENERS DUE TO TOOLING MARKS REAMING OUTBOARD.  RT WING RIB NR 2 STRINGERS 2A, 7A; RT INBOARD RIB NR 2, STRINGERS 7F:  HC571H9003, PC/RJ0652-95, DJR/RJ0634.  REAMED HOLES TO OVERSIZE, SPOT FACED, COUNTERSUNK, DEBURRED, ALODINED, PRIMED, AND INSTALLED OVERSIZE FASTENERS IN RT WING RIB NR 2 OUTBOARD STRINGERS 2A, 7A AND INBOARD RIB NR 2, STR 7F, P/BAE AVRO RIL HC571H9033 AND FAXES JM/RJ0312/97, PCR.
